# SDR USAASB96202

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24553
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Reg
- Part number: 1074922
- Condition: Failed
- Location: Nr 1 Eng
- Part time: 17,734 hours
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PHX - FL 152 - AIRCRAFT WAS CLIMBING THROUGH 8,000 FEET WHEN THE FLIGHT EXPERIENCED NR 1 ENGINE BLEED VALVE FAILURE.  CREW RECEIVED NO INDICATIONS BY WAY OF WARNING LIGHTS.  CAPTAIN WENT THROUGH CHECKS AND PROCEDURES WITH NO HELP TO CORRECT THE PROBLEM.  CAPTIAN THEN MADE DECISION TO RETURN TO FIELD AT PHX.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MX TESTED SYSTEM PER MM WITH PNEUMATIC TEST SET AND FOUND THE NR 1 ENGINE BLEED AIR REGULATOR HAD FAILED.  REPLACED SAME.  RAN SYS AT VARIOUS POWER SETTINGS.  PNEUMATIC SYS CHECKED GOOD.
